Yan Yan Li

Professor
Department of Mathematics
The State University of New Jersey USA
E-mail: yyli@math.rutgers.edu
Page: http://www.math.rutgers.edu/~yyli/

Fields of interest:

Partial Differential Equations

Differential Geometry.

 

Recent publications:

Y.-Y. Li andZ.-C. Han:
On the local solvability of the Nirenberg problem on S2,
Discrete and Continuous Dynamical Systems, 28 (2010), 607-615.

Y.-Y. Li, E. Shiting Bao and B. Yin :
Gradient Estimates for the Perfect and Insulated Conductivity Problems with Multiple Inclusions,
Comm. in Partial Differential Equations, 35 (2010), 1982-2006. 

Y.-Y. Li, Z.C. Han and E. Teixeira:  
Asymptotic behavior of solutions to the $sigma_k$-Yamabe equation near isolated singularities,
Invent. Math., 182 (2010), 635-684.

Y.-Y. Li, A. Li:
A Harnack type inequality for some conformally invariant equations on half Euclidean space,
Acta Mathematica Scientia, 29 (2009), 1105-1112.

Y.-Y. Li, E. Shiting Bao and B. Yin :  
Gradient estimates for the perfect conductivity problem,
Arch. Rat. Mech. Anal., 193 (2009), 195-226.

Y.-Y. Li, L. Nirenberg:  
Partial results on extending the Hopf Lemma,
Rendiconti Di Matematica, 29 (2009), 97-115.

Y.-Y. Li, L. Caffarelli and L. Nirenberg: 
Gradient estimates for the perfect conductivity problem,
Journal of Fixed Point Theory and Applications, 5 (2009), 353-395.